S. Akiyama, Self affine tiling and Pisot numeration system, Number theory and its applications, pp.7-17, 1997.

S. Akiyama, Cubic Pisot units with finite beta expansions, Algebraic number theory and Diophantine analysis, pp.11-26, 1998.
DOI : 10.1515/9783110801958.11

S. Akiyama, On the boundary of self affine tilings generated by Pisot numbers, Journal of the Mathematical Society of Japan, vol.54, issue.2, pp.283-308, 2002.
DOI : 10.2969/jmsj/05420283

S. Akiyama, F. Bassino, and C. Frougny, Automata for Arithmetic Meyer Sets, Lecture Notes in Computer Science, vol.2976, pp.252-261, 2004.
DOI : 10.1007/978-3-540-24698-5_29

URL : https://hal.archives-ouvertes.fr/hal-00159713

S. Akiyama, T. Borbély, H. Brunotte, A. Peth?, and J. M. Thuswaldner, Generalized radix representations and dynamical systems. I, Acta Mathematica Hungarica, vol.108, issue.3, pp.207-238, 2005.
DOI : 10.1007/s10474-005-0221-z

S. Akiyama and A. Peth?-o, On canonical number systems, Theoretical Computer Science, vol.270, issue.1-2, pp.921-933, 2002.
DOI : 10.1016/S0304-3975(01)00103-7

S. Akiyama, H. Rao, and W. Steiner, A certain finiteness property of Pisot number systems, Journal of Number Theory, vol.107, issue.1, pp.135-160, 2004.
DOI : 10.1016/j.jnt.2004.02.001

URL : https://hal.archives-ouvertes.fr/hal-00023233

S. Akiyama and J. M. Thuswaldner, A Survey on Topological Properties of Tiles Related to Number Systems, Geometriae Dedicata, vol.21, issue.4, pp.89-105, 2004.
DOI : 10.1007/s10711-004-1774-7

P. Ambro?, C. Frougny, Z. Másáková, and E. Pelantová, Arithmetics on number systems with irrational bases, Bull. Belgian Math. Soc. Simon Stevin, vol.10, pp.641-659, 2003.

P. Ambro?, Z. Masáková, and E. Pelantová, Addition and multiplication of ?-expansions in generalised Tribonacci base, J. Autom. Lang. Comb, 2004.

J. Bernat, Computation of L ? for several cases of cubic Pisot numbers, Discrete Mathematics and Theoretical Computer Science, 2005.

A. Bertrand, Développement en base de Pisot et répartition modulo 1, C. R. Acad. Sc, vol.385, pp.419-421, 1977.

A. Bertrand-mathis, Développement en base ?; répartition modulo un de la suite (x? n ) n?0 ; langages codés et ?-shift, Bull. Soc. Math. France, vol.114, issue.3, pp.271-323, 1986.

F. Blanchard, ??-Expansions and symbolic dynamics, Theoretical Computer Science, vol.65, issue.2, pp.131-141, 1989.
DOI : 10.1016/0304-3975(89)90038-8

URL : http://doi.org/10.1016/0304-3975(89)90038-8

D. W. Boyd, Salem numbers of degree four have periodic expansions, Théorie des nombres, pp.57-64, 1987.
DOI : 10.1515/9783110852790.57

D. W. Boyd, On the beta expansion for Salem numbers of degree 6, Mathematics of Computation, vol.65, issue.214, pp.861-875, 1996.
DOI : 10.1090/S0025-5718-96-00700-4

D. W. Boyd and R. Krejcar, The beta expansion for Salem numbers Beta-integers as natural counting systems for quasicrystals, Organic mathematics CMS Conf. Proc, pp.117-131, 1995.

V. Canterini, Connectedness of geometric representation of substitutions of Pisot type, Bull. Belg. Math. Soc. Simon Stevin, vol.10, issue.1, pp.77-89, 2003.

V. Canterini and A. Siegel, Geometric representation of substitutions of Pisot type, Transactions of the American Mathematical Society, vol.353, issue.12, pp.5121-5144, 2001.
DOI : 10.1090/S0002-9947-01-02797-0

M. Denker, C. Grillenberger, and K. Sigmund, Ergodic theory on compact spaces, Lecture Notes in Mathematics, vol.527, 1976.
DOI : 10.1007/BFb0082364

S. Fabre, Substitutions et ??-syst??mes de num??ration, Theoretical Computer Science, vol.137, issue.2, pp.219-236, 1995.
DOI : 10.1016/0304-3975(95)91132-A

C. Frougny, On-Line Addition in Real Base, Mathematical foundations of computer science, pp.1-11, 1999.
DOI : 10.1007/3-540-48340-3_1

C. Frougny and B. Solomyak, Finite beta-expansions. Ergodic Theory Dynam, Systems, vol.12, issue.4, pp.713-723, 1992.
DOI : 10.1017/s0143385700007057

J. Gazeau and J. Verger-gaugry, Geometric study of the set of ?-integers for a Perron number and mathematical quasicrystals, J. Théor. Nombres Bordeaux, vol.16, pp.1-25, 2004.

L. Guimond, Z. Másáková, and E. Pelantová, Combinatorial properties of infinite words associated with cut-and-project sequences, Journal de Th??orie des Nombres de Bordeaux, vol.15, issue.3, pp.697-725, 2003.
DOI : 10.5802/jtnb.422

L. Guimond, Z. Másáková, and E. Pelantová, Arithmetics of beta-expansions, Acta Arithmetica, vol.112, issue.1, pp.23-40, 2004.
DOI : 10.4064/aa112-1-2

M. Hollander, Linear numeration systems, finite ?-expansions, and discrete spectrum of substitution dynamical systems, 1996.

S. Ito and M. Kimura, On Rauzy fractal, Japan Journal of Industrial and Applied Mathematics, vol.110, issue.3, pp.461-486, 1991.
DOI : 10.1007/BF03167147

D. A. Lind, The entropies of topological Markov shifts and a related class of algebraic integers. Ergodic Theory Dynam, Systems, vol.4, issue.2, pp.283-300, 1984.

M. Lothaire, Algebraic Combinatorics On Words, 2002.
DOI : 10.1017/CBO9781107326019

URL : https://hal.archives-ouvertes.fr/hal-00620608

A. Messaoudi, Frontière du fractal de Rauzy et système de numération complexe, Acta Arith, vol.95, issue.3, pp.195-224, 2000.
DOI : 10.5802/jtnb.223

URL : http://www.numdam.org/article/JTNB_1998__10_1_135_0.pdf

Y. Meyer, Algebraic numbers and harmonic analysis, 1972.

Y. Meyer, Quasicrystals, Diophantine approximation and algebraic numbers, Beyond quasicrystals (Les Houches, pp.3-16, 1994.
DOI : 10.1007/978-3-662-03130-8_1

W. Parry, On the??-expansions of real numbers, Acta Mathematica Academiae Scientiarum Hungaricae, vol.17, issue.3-4, pp.401-416, 1960.
DOI : 10.1007/BF02020954

N. , P. Foggberthé, V. Ferenczi, S. Mauduit, C. Siegel et al., Substitutions in Dynamics, Arithmetics and Combinatorics Lecture Notes in Mathematics, p.1794, 2002.

G. Rauzy, Nombres alg??briques et substitutions, Bulletin de la Société mathématique de France, vol.79, issue.2, pp.147-178, 1982.
DOI : 10.24033/bsmf.1957

G. Rauzy, Rotations sur les groupes, nombres algébriques et substitutions, 1987.

A. Rényi, Representations for real numbers and their ergodic properties, Acta Mathematica Academiae Scientiarum Hungaricae, vol.95, issue.3-4, pp.477-493, 1957.
DOI : 10.1007/BF02020331

K. Scheicher and J. M. Thuswaldner, Canonical number systems, counting automata and fractals, Math. Proc. Cambridge Philos. Soc, pp.163-182, 2002.
DOI : 10.1017/S0305004102005856

J. Schmeling, Symbolic dynamics for ?-shifts and self-normal numbers. Ergodic Theory Dynam, Systems, vol.17, issue.3, pp.675-694, 1997.

K. Schmidt, On Periodic Expansions of Pisot Numbers and Salem Numbers, Bulletin of the London Mathematical Society, vol.12, issue.4, pp.269-278, 1980.
DOI : 10.1112/blms/12.4.269

D. Shechtman, I. Blech, D. Gratias, and J. Cahn, Metallic Phase with Long-Range Orientational Order and No Translational Symmetry, Physical Review Letters, vol.53, issue.20, pp.1951-1953, 1984.
DOI : 10.1103/PhysRevLett.53.1951

A. Siegel, Pure discrete spectrum dynamical system and periodic tiling associated with a substitution Annales de l'institut Fourier, 2004.

V. F. Sirvent and Y. Wang, Self-affine tiling via substitution dynamical systems and Rauzy fractals, Pacific Journal of Mathematics, vol.206, issue.2, pp.465-485, 2002.
DOI : 10.2140/pjm.2002.206.465

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. Solomyak, Substitutions, adic transformations, and beta-expansions, Symbolic dynamics and its applications, pp.361-372, 1991.
DOI : 10.1090/conm/135/1185103

W. P. Thurston, Groups, tilings and finite state automata, 1989.

J. Verger-gaugry, On lacunary Rényi ?-expansions of 1 with ? > 1 a real algebraic number, perron numbers and a classification problem, 2004.